Skip to Content

Can lithium, sertraline, mirtazepine and temazepam combined mimic any symptoms of Parkinsonism?

Responses (3)

kaismama 31 Oct 2014

Side effects of mirtazapine and sertraline could cause some tremors.

bobbylou58 4 Nov 2014

Thankyou

LaurieShay 1 Nov 2014

The following link explains the possible interactions for your listed medications: https://www.drugs.com/interactions-check.php?drug_list=1640-0,2057-0,2153-0,1477-16548

While serotnin syndrome is rare it can occur and includes the symptom of tremor amongst others. While we are not doctors, I recommend you have a frank conversation with the prescribing doc and, if necessary, get a second opinion.

smileyhappy 1 Nov 2014

I had the tremors really bad when I started lithium for months. I could not write my name or hold a coffee properly but it finally got better with time. Now I am on since 2007 and shake just a little. I love lithium for depression.

Smileyhappy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions